# SDR YENA202001100009

- Difficulty date: January 6, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 2814
- Aircraft time: 54,720 hours, 19,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 319, FLL-SLC. EMERGENCY EXIT LIGHT/LENS INOP AT SEAT 1C; REMOVED  & REPLACED EMERGENCY LIGHT LENS AS REQUIRED. MX-4 UPDATED. PLACARD REMOVED. MDDR CLOSED.
